BibTeX record journals/ior/Bawa76

download as .bib file

@article{DBLP:journals/ior/Bawa76,
  author    = {V. S. Bawa},
  title     = {Technical Note - {A} Simple Concavity Condition for a Class of Chance-Constrained
               Programming Problems with Joint Constraints},
  journal   = {Operations Research},
  volume    = {24},
  number    = {2},
  pages     = {378--380},
  year      = {1976},
  url       = {https://doi.org/10.1287/opre.24.2.378},
  doi       = {10.1287/opre.24.2.378},
  timestamp = {Sat, 27 May 2017 14:23:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ior/Bawa76},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics